Cetirizine 10 mg + Pseudoephedrine 30 mg + Paracetamol 400 mg
Cold Preparation

Allercet Cold is a combination of 3 active ingredients, cetirizine as antihistamine, pseudoephedrine as decongestant & paracetamol as analgesic & antipyretic. It relieves the symptoms associated with common cold, sinusitis or flu.



For more information about this product click on the links below:

+ Professionals

+ Consumer

+ Diseases & conditions



Copyright © 2017 Global Napi Pharmaceuticals.All rights reserved.
Designed & Developed by | VisionApps Team.